How to overcome the "crash" after a cycle of ephedra-based fat burners?

  1. How to overcome the "crash" after a cycle of ephedra-based fat burners?

    i noe that when one stops his ephedra-based fat burners, he will experiences a "crashing" effect. wat is this crashing effects and what causes it? most importantly how to overcome it? plz help as i will be starting my eca stack soon.


  2. It is your body reacting to not having a stimulant. I don't know a way to prevent it, I just kinda ride it out because it doesn't last very long. Drinks with a moderate amount of caffine (not redbull), can kinda take the withdrawl feelings away, but they do nothing to help your body get back to normal.

    -Saving random peoples' nuts, one pair at at time... PCT info:
    -Are you really ready for a cycle? Read this link and be honest:
    *I am not a medical expert, my opinions are not professional, and I strongly suggest doing research of your own.*

  3. Indeed, this "crash" post cycle sounds more like a tolerance and indicative of withdrawl symtoms as manbeast pointed out. Otherwise they are talking about gaining weight back after they finish using the product which usually means their diet was por throughout the cycle and continue to be poor after discontinuing use..

  4. hmm I wouldve thought the crash could be indicative of your bodies systems being a little slow getting the nor e pumps goin again. just like t3 shuts down your natural thyroid production ephedrine probably shuts down your natural nor ephinepherine production so your body needs to get it going again. You could try lowering your dose slowly till your off or you could switch to another stimulant like clen. Your choice

  5. Right on magg...yeah, I didnt even get into down regulation which granted, happens much later with ephedrine as compared to clen lets say. My idea essentially was that through my experience of watching uneducated people use ECA's.. they use a poor diet throughout which ultimately gives them ENOUGH boost to shred a few pounds. They get hooked on it and notice the results and desire to keep using it. So they keep running it for a long time, past the point where it is effective for them. At this point, not only have they stopped fat loss, but have potentially acquired a dependency to the stimulant.

  6. Yep it builds a psycholigical dependence even outside of the physical dependence.

  7. I don't get mentally or "psychologically" dependent on ephedrine, but I do get physically dependent. Even after over 12 weeks of use I stopped cold turkey one day. I got a bad migraine that day around 5, passed out at 7, slept until the next morning and I was over it. It's really not that bad.

    -edit: As to gaining weight back, you'll gain about 5 lbs of water weight, but if you gain any more weight, that's your own fault and you need to realize what a good diet is

  8. You may be mentally tough enough to not aquire a psycholigical dependence but that doesnt mean everyone is + you are right the rebound weightgain should not be that serious at all

  9. My bad Magg, yea I don't get mentally addicted to things, so sorry about claiming it couldn't be psychologically addictive, as I didn't figure in how different each person is.

    -edit: and this got me thinking. Be careful on ephedrine, cuz if you were mentally addicted, the physical addiction could probably be a lot more harsh.

  10. very true

  11. everytime when i end my eca stack, i will feel like dying as the dpression set in for the next few days but what i learned from some source that aromatherapy could offset that depression as they will reduce or "cover" that crash. wonder if anyone care to try them.

  12. I use aroma therapy to relax its good stuff


Similar Forum Threads

  1. How to get the best growth on a dbol cycle
    By whealy22 in forum Cycle Info
    Replies: 4
    Last Post: 01-22-2012, 08:22 PM
  2. need some tips on how to lose the belly fat...
    By cobain67 in forum Weight Loss
    Replies: 26
    Last Post: 04-27-2005, 12:47 PM
  3. Replies: 3
    Last Post: 06-04-2003, 02:19 AM
  4. Replies: 0
    Last Post: 02-08-2003, 12:00 PM
Log in
Log in